# SDR CALA2009110300663

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75052
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0714 SUPPORT TASK ABB BAFFLE AT STA 747 TO 767 UNDER RT TRANSITION PANEL HAS CORROSION.  REMOVED & REPLACED BAFFLE SRM 51-40-02.
